Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 244, NWS Atlanta, GA

December 28, 2015DeKalb County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 28, 2015, 9:26 PM EST for DeKalb County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 28, 2015, 9:26 PM EST (02:26 UTC)
Expired
Dec 29, 2015, 9:26 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Intrenchment Creek at Constitution Road near Atlanta (INTG1). The gauge peaked at 10.63 ft at Dec 28, 2015, 9:00 PM EST.

actionminormoderate51012/2912/3012/31
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02203700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WGUS42 KFFC 290226
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
926 PM EST MON DEC 28 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Intrenchment Creek near Southeast Atlanta affecting De Kalb County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC089-291626-
/O.NEW.KFFC.FL.W.0244.151229T0226Z-000000T0000Z/
/INTG1.1.ER.151229T0211Z.151229T0215Z.000000T0000Z.UU/
926 PM EST MON DEC 28 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Intrenchment Creek near Southeast Atlanta.
* Until further notice.
* At 915 PM Monday the stage was 11.1 feet...and rising.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding will occur in
  the woodlands and natural flood plain of the creek upstream and 
  downstream from the gage at Constitution Road.
  

&&

LAT...LON 3371 8440 3375 8436 3368 8429 3368 8436


$$
1 follow-up statement
483 
WGUS82 KFFC 290445
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EST MON DEC 28 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Intrenchment Creek near Southeast Atlanta affecting De Kalb County

 
GAC089-290515-
/O.CAN.KFFC.FL.W.0244.000000T0000Z-151229T0445Z/
/INTG1.1.ER.151229T0211Z.151229T0215Z.151229T0236Z.UU/
1145 PM EST MON DEC 28 2015

The Flood Warning is cancelled for
  The Intrenchment Creek near Southeast Atlanta.
* This takes affect immediately.
* At 1115 PM Monday the stage was 8.1 feet...and falling.
* Flood stage is 11.0 feet.
* The creek will continue to fall.


&&

LAT...LON 3371 8440 3375 8436 3368 8429 3368 8436


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 7:05 PM EST, 2 hours 21 minutes earlier.

Area forecast discussion, Dec 28, 7:05 PM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EST MON DEC 28 2015

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS
MOVING INTO W GA AHEAD OF FRONTAL BOUNDARY NOW OVER CENTRAL AL.
THE MODELS ARE IN GOOD AGREEMENT WITH THE EASTERLY PROGRESSION OF
THIS SYSTEM SHOWING THE FRONT STALLING ACROSS CENTRAL GA TUESDAY
AFTERNOON BEFORE MAKING ITS WAY BACK NORTHWARD AS ANOTHER WAVE
MOVES NORTH OUT OF THE GULF WED. TO THE REST OF TODAY AND
TONIGHT...THIS SYSTEM HAS NOT PRODUCES MUCH IN THE WAY OF SEVERE
STORMS OVER THE PAST FEW HOURS AND PRECIP AMOUNTS APPEAR TO BE A
BIT LIGHTER THAN EXPECTED. INSTABILITIES INDICES AND PWS HAVE
DIMINISH SIGNIFICANTLY SO IT IS LOOKING MORE AND MORE LIKE THE
SEVERE POTENTIAL IS ALMOST NIL ACROSS OUR CWA THIS AFTERNOON.
STILL NOT 100 PERCENT CONFIDENT THAT WE WONT SEE A THUNDERSTORMS
BUT THE SEVER POTENTIAL IS DEF ALMOST NOTHING. WILL STILL SEE SOME
STRONG GUSTY WINDS AS SHEAR VALUES ARE STILL FAIRLY HIGH AND WITH
THE VERY WET SOILS WILL SEE SOME TREES FALLING THROUGH TONIGHT.
ABOVE NORMAL TEMPS WILL CONTINUE THROUGH TUESDAY.

01

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. THE LONG TERM
STARTS OUT WARM AND WET AS ANOTHER SURGE OF DEEP MOISTURE IN THE
SUBTROPIC JET MOVES OVER THE AREA TUESDAY NIGHT AND CONTINUES FOR
WEDNESDAY. THIS WILL BRING ANOTHER ROUND OF HEAVY RAIN
POTENTIAL...MOST SO TO N GA...AND A PORTION OF W CENTRAL GA. A
FLOOD WATCH HAS BEEN EXTENDED THROUGH WEDNESDAY NIGHT.

THE AXIS OF DEEPEST MOISTURE SHIFTS E AND S WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT WITH A SLOW DECREASE OF PRECIP POTENTIAL ACROSS THE
AREA BUT THE HEAVY RAIN CHANCES WILL DIMINISH QUICKLY LATE WEDNESDAY
AND WEDNESDAY EVENING. SMALL CHANCES FOR LIGHT SHOWERS COULD REMAIN
ACROSS PORTIONS OF CENTRAL GA ON FRIDAY AS THE GFS AND EUROPEAN MODELS
ARE DIFFERING WITH THE HANDLING OF THE MOIST UPPER JET FINALLY EXITING.

FRIDAY NIGHT INTO MONDAY LOOKS DRY AS A PORTION OF THE POLAR JET
MOVES THE DEEP MOISTURE OF THE SUBTROPIC JET WELL E AND S.

A SIGNIFICANT CHANGE OF AIRMASS IS ALSO EXPECTED STARTING THURSDAY
MORNING AS A COLD FRONT FINALLY MOVES ACROSS THE AREA ON THURSDAY.
TEMPERATURES WELL ABOVE NORMAL WILL RETURN TO AROUND NORMAL STARTING
FRIDAY.

BDL/20

&&

.AVIATION...
00Z UPDATE...
WIDESPREAD RAIN MOVING SLOWLY ACROSS THE TAF SITES TONIGHT. RAIN
SHOULD DIMINISH ACROSS THE KATL AREA SITES BY AROUND 06Z WITH
RAIN LINGERING CENTRAL AREA. SHOULD BE A BREAK IN THE RAIN FOR
TUESDAY BUT NEXT SHORT WAVE SHOULD SPREAD RAIN BACK BY TUESDAY
NIGHT. ISOLATED THUNDER POSSIBLE BUT CHANCE TOO SMALL TO INCLUDE
TAFS. IFR EXPECTED TONIGHT SLOWLY IMPROVING BY TUESDAY AFTERNOON.
WINDS BECOMING SOUTHWEST WITH SOME GUSTS BEFORE 06Z...BUT DIMINISHING
LATER TONIGHT.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM TO HIGH ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  68  58  66 /  80  50 100  80
ATLANTA         57  65  58  65 /  90  40  90 100
BLAIRSVILLE     53  64  52  61 / 100  40 100 100
CARTERSVILLE    56  64  55  62 / 100  30 100 100
COLUMBUS        59  68  62  70 /  80  40  70  90
GAINESVILLE     58  65  56  63 /  90  50 100 100
MACON           62  71  62  72 /  70  40  60  70
ROME            53  62  52  60 / 100  30 100 100
PEACHTREE CITY  58  65  58  66 /  80  40  90 100
VIDALIA         67  81  65  78 /  40  20  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...DAWSON...
DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY...JACKSON...
LUMPKIN...MADISON...MERIWETHER...MURRAY...NEWTON...NORTH
FULTON...OCONEE...PAULDING...PICKENS...POLK...ROCKDALE...SOUTH
FULTON...SPALDING...TOWNS...TROUP...UNION...WALKER...WALTON...
WHITE...WHITFIELD.

&&

SHORT TERM...41
LONG TERM....20
AVIATION...41
Hazardous weather outlook, Dec 28, 6:13 PM EST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EST MON DEC 28 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-292315-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
613 PM EST MON DEC 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

...STRONG WINDS AND WET SOILS MAY RESULT IN DOWNED TREES ACROSS
FAR NORTH GEORGIA UNTIL THE EARLY MORNING...WHILE AN ISOLATED
SEVERE STORM OR TORNADO IS POSSIBLE IN WEST CENTRAL GEORGIA THIS
EVENING...

STRONG GRADIENT WINDS OF 25 TO 35 MPH GUSTING UP TO 40 MPH ARE
POSSIBLE IN FAR NORTH GEORGIA UNTIL 1 AM TUESDAY WITH LOCALLY
HIGHER GUSTS AT ELEVATIONS ABOVE 1500 FT. THIS IN COMBINATION WITH
VERY SATURATED SOILS WILL POSSIBLY RESULT IN DOWNED TREES. A WIND
ADVISORY HAS BEEN ISSUED ACCORDINGLY... SEE /ATLNPWFFC/ FOR MORE
DETAILS.

AS A STORM SYSTEM MOVES INTO THE TENNESSEE VALLEY TODAY...WIDESPREAD
SHOWERS AND ISOLATED THUNDERSTORMS WILL PUSH EASTWARD ACROSS NORTH
AND CENTRAL GEORGIA INTO TONIGHT. A FEW OF THE THUNDERSTORMS
COULD BE SEVERE MAINLY ACROSS WESTERN PORTIONS OF THE
AREA...ESPECIALLY WEST CENTRAL GA. THE MAIN RISK IS DAMAGING
WINDS THOUGH AN ISOLATED TORNADO IS POSSIBLE. THE MAIN THREAT
AREA IS GENERALLY UNTIL MIDNIGHT TONIGHT.

HEAVY RAIN IS ALSO POSSIBLE WHICH COULD PRODUCE MORE FLOODING. FOR
THIS REASON A FLOOD WATCH HAS BEEN ISSUED FOR NORTH AND PARTS OF
WEST CENTRAL GEORGIA FOR THIS AFTERNOON THROUGH WEDNESDAY NIGHT. FOR
MORE INFORMATION ON THE HEAVY RAIN...SEE THE LATEST FLOOD WATCH
STATEMENT /ATLFFAFFC/.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY
ACROSS THE AREA ALONG WITH HEAVY RAIN POTENTIAL TUESDAY NIGHT
AND WEDNESDAY FOR MAINLY NORTH AND PORTIONS OF WEST CENTRAL GEORGIA.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER SPOTTERS
ARE ENCOURAGED TO REPORT ANY WIND DAMAGE OR FLOODING THROUGH THE
WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Dec 28, 5:57 PM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EST MON DEC 28 2015

GAZ066-067-078-282330-
HARRIS GA-TROUP GA-MERIWETHER GA-
557 PM EST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...SOUTHEASTERN
TROUP AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 630 PM EST...

AT 556 PM EST...A STRONG THUNDERSTORM WAS CENTERED 8 MILES WEST OF
HAMILTON...MOVING NORTHEAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DONT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...PINE MOUNTAIN...MOUNTAIN HILL...STOVALL...F.D. ROOSEVELT
STATE PARK AND WHITESVILLE-PINE LAKE.

LAT...LON 3298 8496 3296 8481 3286 8475 3265 8501
      3276 8507
TIME...MOT...LOC 2256Z 214DEG 31KT 3274 8501
Special weather statement, Dec 28, 6:44 PM EST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EST MON DEC 28 2015

GAZ053-054-066-067-078-089-090-290015-
MUSCOGEE GA-HARRIS GA-TROUP GA-COWETA GA-FAYETTE GA-CHATTAHOOCHEE GA-
MERIWETHER GA-
644 PM EST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...HARRIS...EASTERN
TROUP...COWETA...WESTERN FAYETTE...CHATTAHOOCHEE AND MERIWETHER
COUNTIES UNTIL 715 PM EST...

AT 641 PM EST...THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE LOCATED
ALONG A NEWNAN TO COLUMBUS LINE MOVING NORTHEAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. IN
           ADDITION TO MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND
           OF UNSECURED OBJECTS...TREES MAY ALSO BE DOWNED DUE TO
           SATURATED SOILS. ADDITONAL FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO TURN
           AROUND DONT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...NEWNAN...LAGRANGE...FAYETTEVILLE...HAMILTON...
GREENVILLE...CUSSETA...PEACHTREE CITY...TYRONE...MANCHESTER...
SENOIA...HOGANSVILLE...GRANTVILLE...PINE MOUNTAIN...WOODBURY...
LUTHERSVILLE...WAVERLY HALL...WARM SPRINGS...MORELAND AND SHARPSBURG.

LAT...LON 3351 8475 3350 8461 3352 8460 3352 8446
      3285 8461 3284 8470 3256 8469 3256 8467
      3224 8474 3225 8492 3226 8489 3233 8501
      3243 8496 3245 8500 3252 8501 3264 8511
      3266 8509 3275 8513
TIME...MOT...LOC 2341Z 240DEG 31KT 3238 8488
Special weather statement, Dec 28, 7:45 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EST MON DEC 28 2015

GAZ067-069-079-290115-
TALBOT GA-UPSON GA-MERIWETHER GA-
745 PM EST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALBOT...NORTHWESTERN UPSON AND
SOUTHEASTERN MERIWETHER COUNTIES UNTIL 815 PM EST...

AT 744 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
MANCHESTER TO NEAR TALBOTTON...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...40 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. IN
           ADDITION TO MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND
           OF UNSECURED OBJECTS...TREES MAY BE DOWNED DUE TO WET SOIL
           CONDITIONS. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND...DONT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TALBOTTON...MANCHESTER...WOODLAND...GENEVA...SUNSET VILLAGE...OLIVE
BRANCH...PO BIDDY CROSSROADS...PLEASANT HILL...CREST...SUNNYSIDE AND
SPREWELL BLUFF STATE PARK.

LAT...LON 3289 8462 3298 8453 3298 8452 3297 8452
      3297 8451 3299 8449 3299 8439 3294 8437
      3265 8446 3254 8462
TIME...MOT...LOC 0044Z 213DEG 29KT 3287 8459 3265 8462
Special weather statement, Dec 28, 8:48 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EST MON DEC 28 2015

GAZ069-079-290215-
TALBOT GA-UPSON GA-
848 PM EST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALBOT AND UPSON COUNTIES UNTIL
915 PM EST...

AT 846 PM EST...A STRONG THUNDERSTORM WITH VERY HEAVY RAINFALL WAS
CENTERED NEAR WOODLAND...OR 9 MILES NORTHEAST OF TALBOTTON...MOVING
NORTHEAST AT 40 MPH.

  HAZARD...40 MPH WIND...HEAVY RAIN AND ENHANCED RISK FOR DOWNED TREES.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
           BE DOWNED MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
           HEAVY RAINFALL. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...TALBOTTON...WOODLAND...JUNCTION CITY...GENEVA...THE
ROCK...SUNSET VILLAGE...LINCOLN PARK...PRATTSBURG...BALDWINVILLE...
PLEASANT HILL...ATWATER...SUNNYSIDE...HANNAHS MILL...PO BIDDY
CROSSROADS...BIG LAZER CREEK WMA...REDBONE CROSSROADS AND SPREWELL
BLUFF STATE PARK.

LAT...LON 3253 8458 3277 8458 3298 8437 3297 8413
      3274 8426 3274 8429 3273 8429 3272 8434
      3268 8434 3268 8437 3264 8437 3258 8444
      3254 8455 3255 8455
TIME...MOT...LOC 0146Z 215DEG 34KT 3279 8444
Special weather statement, Dec 28, 9:19 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EST MON DEC 28 2015

GAZ069>071-290245-
UPSON GA-LAMAR GA-MONROE GA-
919 PM EST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UPSON...SOUTHEASTERN
LAMAR AND SOUTHWESTERN MONROE COUNTIES UNTIL 945 PM EST...

AT 918 PM EST...A STRONG THUNDERSTORM WAS NEAR LINCOLN PARK...OR 7
MILES SOUTH OF THOMASTON...MOVING NORTHEAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...YATESVILLE...CULLODEN...REDBONE...REDBONE CROSSROADS...
SALEM AND LOGTOWN.

LAT...LON 3272 8424 3273 8423 3274 8424 3273 8425
      3281 8437 3301 8418 3300 8403 3288 8399
      3285 8403 3285 8412 3280 8412 3280 8415
      3274 8418 3271 8422
TIME...MOT...LOC 0218Z 226DEG 34KT 3279 8429
Special weather statement, Dec 28, 9:20 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 PM EST MON DEC 28 2015

GAZ092-093-104-290245-
SUMTER GA-MACON GA-SCHLEY GA-
920 PM EST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMTER...SOUTHWESTERN
MACON AND SOUTHEASTERN SCHLEY COUNTIES UNTIL 945 PM EST...

AT 919 PM EST...A STRONG THUNDERSTORM WAS CENTERED 5 MILES NORTH OF
AMERICUS...MOVING NORTHEAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OGLETHORPE...ANDERSONVILLE...FOUNTAINVILLE...ANDERSONVILLE
NATIONAL HISTORIC...BUMPHEAD...CLEARVIEW...BARTLETT AND LA CROSSE.

LAT...LON 3210 8424 3215 8432 3235 8419 3234 8409
      3227 8403
TIME...MOT...LOC 0219Z 217DEG 29KT 3215 8425

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 7:45 PM ESTSpecial Weather StatementFFCTalbot30 min
Dec 28, 8:48 PM ESTSpecial Weather StatementFFCTalbot, Upson27 min
Dec 28, 9:19 PM ESTSpecial Weather StatementFFCUpson26 min
Dec 28, 9:20 PM ESTSpecial Weather StatementFFCSchley25 min
Dec 28, 9:32 PM ESTRiver Flood WarningFFCTowns11 hr
Dec 28, 9:45 PM ESTFlash Flood WarningFFCDeKalb6 hr
Dec 28, 10:01 PM ESTAreal Flood WarningFFCLamar, Pike, Talbot, Upson6 hr
Dec 28, 11:45 PM ESTRiver Flood WarningFFCTowns24 hr
Dec 29, 1:06 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 29, 1:06 AM ESTRiver Flood WarningFFCGwinnett, Walton24 hr
Dec 29, 12:29 PM ESTRiver Flood WarningFFCChattooga11 hr
Dec 29, 12:29 PM ESTRiver Flood WarningFFCGwinnett11 hr
Dec 29, 4:23 PM ESTRiver Flood WarningFFCGordon, Murray5 days
Dec 29, 5:06 PM ESTRiver Flood WarningFFCGordon4 days
Dec 29, 5:06 PM ESTRiver Flood WarningFFCGordon4 days

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.